Hypothyroid, exercising, and medication changes
This question is for those of you who are hypothyroid who have gone from not exercising at all to exercising quite a bit.
Since I've begun exercising, I've noticed I've become much more moody and have even gotten heart palpitations - both of which are hallmark symptoms from before I started meds, and the same thing happens if I miss any pills. I exercise every single day, for 1hr 40mins, and burn anywhere from 200-450 calories.
So I'm wondering, after you'd been exercising awhile, did you feel more 'hypo' with the same medication level? Did you have your dosage increased? Or did your levels stay fine after you started exercising?
I'm wondering if this is all in my head, or if I should see my doctor and get retested (this Dr. would not be covered by my insurance, but I don't want to see a different one, so I'd rather not spend the $180 if I don't have to!)
Last edited by lbsgobyebye; 08-06-2013 at 08:25 PM.